# SDR USAA060289

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S-17L CREASE BEAM BS 360-380.  REMOVED SURFACE CORROSION  IAW SRM 53-10-15.  DEFECT SIZE: 1X1"
